# SDR FDEA201204251574

- Difficulty date: April 25, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron Splice
- Part number: AEA7634501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING X-RAY INSPECTION,  FOUND A CRACK APPROXIMATELY 0.9" LONG AT STA 5-0.  LONGERON 4R, LONGERON SPLICE AT CENTER ROW NR 7 TOWARD NR 8 FASTENER COUNT FROM AFT.  R & R IAW SRM 51-33-01, REV 49.  SPLICE FABRICATED IAW DWG EA 7634, REV B.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
